# SDR MASA200601712

- Difficulty date: June 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 19,762 hours, 14,522 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6022 FAT - STAB CHANNEL 1 DISCONNECT IN FLIGHT.  MX PERFORMED A SELF TEST AND FOUND NO FAULTS.  OPS CHECK NORMAL.
